Polymyostis initiation involving amlodipine besylate
Golding, R.M., Giles, L.G.F., and Sokoya, E.M. (2006) Polymyostis initiation involving amlodipine besylate. American Journal of Immunology, 2 (1). pp. 19-22.
|PDF (Published Version) - Repository staff only - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader|
View at Publisher Website: http://www.scipub.org/fulltext/aji/aji21...
[Extract] Based on extensive blood pressure data and results from a scientific model of the analysis of the rate processes involved in polymyositis the evidence suggests that the polymyositis in a particular patient was initiated by taking the drug amlodipine besylate (norvasc). The method of our analysis should serve as a foundation in handling other drug related interactions.
|Item Type:||Article (Refereed Research - C1)|
|Keywords:||polymyositis; amlodipine besylate; toxicity; adverse drug reaction; blood pressure; steroid therapy|
|FoR Codes:||11 MEDICAL AND HEALTH SCIENCES > 1199 Other Medical and Health Sciences > 119999 Medical and Health Sciences not elsewhere classified @ 100%|
|SEO Codes:||92 HEALTH > 9201 Clinical Health (Organs, Diseases and Abnormal Conditions) > 920116 Skeletal System and Disorders (incl. Arthritis) @ 100%|
|Deposited On:||04 Nov 2009 10:21|
|Last Modified:||02 Nov 2012 09:11|
Last 12 Months: 0
Repository Staff Only: item control page